# SDR SWAA2022052300765

- Difficulty date: April 29, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 31,582 hours, 14,390 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Balance Weight
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB LEADING EDGE WINGLET COUNTER BALANCE WEIGHTS HAVE CORROSION ON THEM AVIATION PARTNERS BOEING 737-800 MAINTENANCE MANUAL SUPPLEMENT AP37.8-0618 57-44-02. REMOVED R/H WING LEADING EDGE WINGLET COUNTER BALANCE WEIGHT CLEANED AND APPLIED PRIMER TO R/H WING ON LEADING EDGE WINGLET COUNTER BALANCE WEIGHTS IAW EA M-22-157-00365; ENTERED CORROSION INFORMATION; AVIATION PARTNERS BOEING 737-800 MAINTENANCE MANUAL SUPPLEMENT AP37.8-0618 57-44-02; REINSTALLED RIGHT WING OUTBOARD LEADING EDGE WINGLET COUNTER BALANCE WEIGHTS PER AVIATION PARTNERS BOEING 737-800 MAINTENANCE MANUAL SUPPLEMENT AP37.8-0618 57-44-02 REF EA M-22-157-00365 FOR CORROSION REMOVAL
